The functor $\operatorname{Ext}^n$
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Topology, Tome 154 (1983), pp. 180-185
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1983_154_a17,
author = {L. Mdzinarishvili},
title = {The functor $\operatorname{Ext}^n$},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {180--185},
year = {1983},
volume = {154},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1983_154_a17/}
}
L. Mdzinarishvili. The functor $\operatorname{Ext}^n$. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Topology, Tome 154 (1983), pp. 180-185. http://geodesic.mathdoc.fr/item/TM_1983_154_a17/